About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 704160, 7 pages
http://dx.doi.org/10.1155/2013/704160
Research Article

Existence of Solutions for a Periodic Boundary Value Problem via Generalized Weakly Contractions

1Department of Mathematics, Faculty of Science, Arak University, Arak 38156-8-8349, Iran
2Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey
3Université de Sousse, Institut Supérieur d'Informatique et des Technologies de Communication de Hammam Sousse, Route GP1-4011 H., Sousse, Tunisia
4Department of Mathematics, Jubail College of Education, Dammam University 31961, Saudi Arabia

Received 21 December 2012; Accepted 19 February 2013

Academic Editor: Abdul Latif

Copyright © 2013 Sirous Moradi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sirous Moradi, Erdal Karapınar, and Hassen Aydi, “Existence of Solutions for a Periodic Boundary Value Problem via Generalized Weakly Contractions,” Abstract and Applied Analysis, vol. 2013, Article ID 704160, 7 pages, 2013. doi:10.1155/2013/704160